# SDR USAA2012112100004

- Difficulty date: November 20, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 60,217 hours, 23,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - 9L EMERGENCY EXIT BULLNOSE LIGHT INOP.  MAINTENANCE R&R BATTERY CHARGER.
